Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 5

 
   

Stability Criteria for Nonlinear Volterra Integro-Dynamic Systems

PP: 1509-1517
doi:10.18576/amis/110530
Author(s)
Awais Younus, Donal O’Regan, Nusrat Yasmin, Safia Mirza,
Abstract
We study conditions under which the solutions of nonlinear Volterra integro-dynamic system of the form xD (t) = A(t)x(t)+ Z t t0 K(t, s, x(s))D s are stable on certain time scales. We give sufficient and necessary conditions for various types of stability, including uniform stability, asymptotic stability, exponential asymptotic stability and strong stability.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved